500 mg Test E
- 06-23-2006, 03:47 PM
500 mg Test E
I know I was supposed to inject 500 mg split into 2 250 mg injections but the guy who did my inject told me that it was pointless with test E. He gave me a 2ml shot in the glute ;three days later and it is still very painful to the touch. Is this normal or was i a dumb ass for letting him inject 2ml. 21 gauge 1.5 pin.
- 06-23-2006, 03:59 PM
Today was my first ever pin with 250mg per, and I can tell you it went incredibly smooth. No pain or discomfort really.
- 06-23-2006, 04:04 PM
I think it was more the 21 gauge pin than the 2ml
06-23-2006, 04:08 PM
Yeah, a 21 in the arse probably isnt the best idea.
06-23-2006, 04:15 PM
split it into two injections .. More stable blood levels. I like 23g 1.5 inch pin for glute.. Is the injection site red or hot to the touch??Originally Posted by ripped22
06-23-2006, 04:32 PM
it does have a slight red bloth, not hot, about 2 inches from site. but it hurts to sit down even three days later!
06-23-2006, 09:13 PM
why is another dude doing your injection???
ya sure the gears clean? test-e is usually pretty painless
06-23-2006, 10:32 PM
Originally Posted by ripped22
it happens to me sometimes as well, but only every once in awhile. This is also your first injection, keep that in mind. did the individual giving you the injection jiggle the needle or move it around too much once it penetrated?
i have recently dealt with an abscess and it was a disgusting experience. look for red streaks, swelling, and warmth in the area of the injection. if this occurs, first punch your friend in the face for giving you dirty gear, and then either order pencillin (vetrinary) or go to a doctor and tell him you sat on a nail.
test E twice a week means more stable testosterone levels, but most people do not notice a difference with only 1 injection a week from what i have read.
06-24-2006, 12:35 AM
There is a bruise at the site of injection. The pain seems to be spreading but dulling as time goes by. There is slight swelling and some redness in the area mentioned above. Could it just be irritated? Or does it sound more on par with a infection? Like you said it was first injection and 2ml's as well. Trust me the gear is clean thats all I'll say. Gotta keep that part stealth if you know what i mean.
I let another dude inject me to show me how. It was my first injection. Only common sense.
06-24-2006, 09:31 AM
yup, most won't notice any difference between once and twice a week. most just go with 2x/wk for peace of mind.Originally Posted by jomi822
06-24-2006, 09:43 AM
why are you having another guy inject you in the ass
probably not much of a difference between once a week or twice with Test E, but yeah, 2ml on your very first injection ever is gonna hurt.
06-24-2006, 09:54 AM
Injecting the oil too fast can add to the discomfort as well as too much movement of the needle. I hope you knew to relax the muscle vs. flexing. I Personally use a 25 ga 1.5" for glute shots. The smaller needle makes it hard to inject too fast.
06-24-2006, 01:30 PM
still hurts 4 days latter no real improvement. should i get some antibiotics? or give it anotherday or so?
06-24-2006, 03:15 PM
hurting and slightly warm to the touch doesn't mean anything, very common. if it has red streaks though, be worried.
06-24-2006, 04:26 PM
^^^ That and/or fever.Originally Posted by Beelzebub
06-26-2006, 03:08 PM
Hey man - don't punch the guy in the face - (^$( happens. It does not definately mean the Test E is bad either. For your next injection try the shoulder (side delt) - I am not up to 500 per shot. But am doing 2 a week for a total of 750. The guys are right that is it smoother - give it a couple weeks and you will notice the difference. And be patient. As for the shot - if it is hot - but you do not have a fever - but hot around the spot, I am affraid you are going to need a firm massage to break up the hard spot. Very painful - but it is quite common. Everyone I know has it happen sooner or later. I suspect it has to do with how fast you shoot and how much it disapates from the area. It is good to massage the area on the 1st day to move it around. It should not normally be sore for more then a day or two. Damn - when it goes wrong, the massage to break it up is panful!!!!!!!!!!!!!!! Am dealing with it myself. Good muck bro
06-27-2006, 09:11 AM
Update i went to em and told them i sat on a nail. They said i had cellulitus and gave me amox.. It is my second day taking this and my fever is gone. The prob is that it is now time for my next injection. What sould i do?? I am very weary being that was my first inject. Damn darkside! Although i did gain 6 pounds.
06-27-2006, 09:29 AM
I doubt the test had much to do with that - the test pooled and all you really need it to break it up. It happens up not often - try hitting a side delt - relax - enjoy - but use clean habbits - no needles twice, alchol swabs
06-27-2006, 09:49 AM
If in doubt, filter it out.
06-27-2006, 10:17 AM
06-27-2006, 01:02 PM
I had some kind of infection because i had a fever of 101 also i could hardly walk without severe pain in ass. I don't think the gear is dirty but i could have hit a nerve or blood vessel.
The doc did say the swelling was causing a irratation to my siatic nerve.
06-27-2006, 01:39 PM
Wow, ima get some of this test E. 6 pounds sheesh..you the man.
06-27-2006, 03:11 PM
6 pounds yeah i couldnt believe it. I thought the **** doesn't kick in for 3 weeks. Got on scale 216-223 in one week. I'm sure its all nitrogen retention but still.
06-27-2006, 04:19 PM
Its almost never dirty gear. Even if you were to see foreign particals in the bottle. The BA will kill most bacteria.
Most every infection is caused by poor injection or unsterile injection procedures.
Were your friends hands clean?You get the picture.
Was the top of the stopper swabbed vigorously w/ alcohol pad?
Was the injection site swabbed vigorously w/ alcohol pad?
Were the needles sterile and were they kept sterile (i.e. not laid on an unsterile surface uncapped)?
Did something unsterile touch the injection site after the injection such as your buddy's hand?
Here is 2 sites and a pdf file to show you the correct procedure. Note the pdf file is very good.
How to do your first glute injection
06-27-2006, 04:32 PM
6 pounds in a week is bullsh*t because the half life of TestE is about 10.5 days. Tren, d-bol, winny, propionate, and orals are the only steroids that take effect in a week or less. As far as injections go, I take 3mL once every week (600mg) and haven't noticed a difference from my last 2 cycles where I split up the dosage. Don't hate on this guy for getting someone else to do his first inject, a lot of guys I know have to... until the juice kicks in and they grow the balls to do it theirselves... well maybe they don't grow balls, but you get the point. I tried a 21 gauge before and it was literally a pain in the ass, but I've never had problems with a 23. The only times my ass has ever been sore after an injection is when I used QV products, propionate, or I when I was a beginner and was nervous and vibrated the needle.
06-27-2006, 04:43 PM
06-27-2006, 06:29 PM
thanks for all the help and info! You guys are the ****. I will read that info from Meow soon. I did my second inject and only used 1 ml this time. I was extra careful and clean, hopefully all goes well this time. Will keep updated.
As far as me gaining 6 pounds in one week it is true. My diet has not changed and neither has my training. I don't know if it is from the gear or not but the weight gain is none the less true. I have no reason to lie, punk, so do don't come in my thread and say i speak of bull****. Thats one thing i don't do!
06-27-2006, 06:37 PM
calm down keyboard warriors... calm down.
It's quite normal to gain 6lbs in a week, you can still have water gain even if the Enanthate hasn't reached optimum levels.. Happens to many.
06-27-2006, 06:42 PM
half life and active life aren't the same
06-27-2006, 07:14 PM
thanks guys for clearing that up for some of the misinformed.
06-27-2006, 08:05 PM
yeah, i don't think that injection in your ass was a needle... good luck with that AIDS! you wonder why your butt hurts... was he grunting while "injecting" ???
Originally Posted by chris3g
06-29-2006, 04:19 AM
are you wearing nylons in that picture?:bruce3:Originally Posted by not_big_enuf
06-29-2006, 08:08 AM
06-29-2006, 08:30 AM
Nylons? Please, those are fishnet stockings! BHAHAHAHAHA!
06-29-2006, 02:30 PM
You guys are crazy as hell...haha
06-30-2006, 07:37 AM
whats wrong with gettin your mate / training partner to jab you in the arse???
mine does mine for me!
07-30-2006, 07:45 PM
I experienced an abcess once.it felt like a golfball in my ass cheek.It went its way i rubbed it alot ?But it was a painful experience
Similar Forum Threads
- By sns8778 in forum Serious Nutrition SolutionsReplies: 17Last Post: 09-11-2014, 06:02 PM
- By HollywoodHam in forum Post Cycle TherapyReplies: 7Last Post: 06-07-2012, 11:50 AM
- By ginkgo in forum AnabolicsReplies: 22Last Post: 12-21-2011, 02:40 PM
- By Anaballin in forum AnabolicsReplies: 13Last Post: 09-01-2011, 02:52 AM
- By TiTanUp in forum AnabolicsReplies: 8Last Post: 03-11-2009, 10:14 PM